# SDR ASAA201805144590

- Difficulty date: May 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,901 hours, 7,270 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: Inoperative
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FIRE DETECTION TEST, THE AFT ANNUNCIATOR LIGHT DID NOT COME ON.  LIGHT COMES ON WITH MASTER LIGHTS TEST.  ACFT GROUNDED.   VERIFIED DISCREPANCY IAW FIM 26-16 TASK 801,  FOUND THE AFT CARGO FIRE DETECTOR B3, M2247, INOPERATIVE.  REPLACED THE FIRE DETECTOR IAW AMM 26-16-01.  GROUND VERIFICATION SUCCESSFUL IAW AMM 26-16-00.
